RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 196–200 (Mi tvp3570)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Local Limit Theorems for the Number of Components in Random Permutations and Mappings

A. I. Pavlov


Full text: PDF file (736 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 183–187

Bibliographic databases:

Received: 23.03.1986

Citation: A. I. Pavlov, “Local Limit Theorems for the Number of Components in Random Permutations and Mappings”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 196–200; Theory Probab. Appl., 33:1 (1988), 183–187

Citation in format AMSBIB
\Bibitem{Pav88}
\by A.~I.~Pavlov
\paper Local Limit Theorems for the Number of Components in Random Permutations and Mappings
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 196--200
\mathnet{http://mi.mathnet.ru/tvp3570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940009}
\zmath{https://zbmath.org/?q=an:0668.60013|0637.60016}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 183--187
\crossref{https://doi.org/10.1137/1133026}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3570
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “On asymptotic expansions for the distribution of the number of cycles in a random permutation”, Discrete Math. Appl., 13:5 (2003), 417–427  mathnet  crossref  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:103
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020